Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online
Ask a Urologist   »  

Redness and spots on foreskin. Is is it Balanitis?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
im 33 yrs old Male, i think i have Balanitis, on my penis head, some part of it is red with few sopts, and some redness on the foreskin, skin is not peeling.
should i use eumosome creame

Pls advice medication for the same.
Posted Tue, 1 May 2012 in Penis Problems
Follow-up: Redness and spots on foreskin. Is is it Balanitis? 7 minutes later
scalp posrasis is there for the past 2 weeks, started this medicine few days back, condition much better now.

regarding this Balanitis, week back initially i had burning feeling while urinating, but now it is not there.
Answered by Dr. Rhea Chanda 22 minutes later

Thanks for the query.

Balanitis is an infection affecting the glans,prepuce and foreskin. There will be redness, erythema, penile discharge, painful retraction of the foreskin etc. The diagnosis needs to be confirmed by examination.

I suggest that you be examined by a doctor to confirm this.

You should soak the glans, after retracting the foreskin in warm water. This often helps.

Male sure you keep proper hygiene. Topical clotrimazole cream or bacitracin cream application should also help, if it were to be balanitis.
If you have had unprotected sex recently, I would also advise ruling out sexually transmitted infections.

Mainstay of treatment is antibiotic application. Since you already have psoriasis it's advisable that infection of the penis be differentiated from balanitis. A dermatologist can help you.

Hope I have answered your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor